# SDR IXXA9700112

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 1160-1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS FOUND ON AN INTERNAL REPAIR DOUBLER BETWEEN FUSELAGE STATION 1160 AND 1680, LONGERON 27 AND 28 RIGHT.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF NEW REPAIR DOUBLER IN ACCORDANCE WITH DER APPROVED DRAWING 853-206-97 AND ENGINEERING ORDER 53-DC8-720.
